The Hilbert series of algebras of Veronese type

Katzman, M. (2005) The Hilbert series of algebras of Veronese type. Communications in Algebra, 33 (4). pp. 1141-1146. ISSN 0092-7872



  • Katzman, M.
Copyright, Publisher and Additional Information: © 2005 Taylor and Francis. This is an author produced version of a paper subsequently published in Communications in Algebra. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Hilbert series; Veronese subring
  • Published: 3 August 2005
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Miss Anthea Tucker
Date Deposited: 19 Nov 2009 15:08
Last Modified: 16 Nov 2015 11:48
Published Version:
Status: Published
Publisher: Taylor & Francis
Identification Number:

Share / Export